# SDR AUS20011016

- Difficulty date: September 23, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Boeing 747338
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Distorted
- Location: Power Lever
- Component: Power Lever, Rroyce, RB211524D4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 ENGINE THRUST CABLE KINKED IN THE AREA OF THE STRUT TO WING INTERFACE.
